×

zbMATH — the first resource for mathematics

Linear functional differential equations of asymptotically autonomous type. (English) Zbl 0185.18001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cooke, K.L, Functional differential equations close to differential equations, Bull. am. math. soc, 72, 285-288, (1966) · Zbl 0151.10401
[2] Cooke, K.L, Functional differential equations with asymptotically vanishing lag, Rend. circ. mat. Palermo, 16, 39-56, (1967) · Zbl 0169.47503
[3] Kato, J, On the existence of O-curves II, Tohoku math. J, 19, 126-140, (1967) · Zbl 0189.40202
[4] Kato, J, On the existence of a solution approaching zero for functional differential equations, (), 153-169
[5] Cooke, K.L, Asymptotic theory for the delay-differential equation u′(t) = −au(t − r(u(t))), J. math. anal. appl, 19, 160-173, (1967) · Zbl 0153.40102
[6] Yorke, J.A, Asymptotic stability for one-dimensional differential-delay equations, Univ. of maryland technical note no. BN-533, (March, 1968), College Park
[7] Winston, E, A class of non-linear differential equations with state-dependent hereditary effects, Univ. of maryland technical note no. BN-560, (July, 1968), College Park
[8] {\scStephan, B. H.}, Asymptotic behavior of a functional differential equation with bounded lag, (forthcoming).
[9] Hale, J.K, Linear asymptotically autonomous functional differential equations, Rend. circ. mat. Palermo, 15, 331-351, (1966), (2) · Zbl 0183.09901
[10] Cooke, K.L, The asymptotic behavior of the solutions of linear and nonlinear differential-difference equations, Trans. am. math. soc, 75, 80-105, (1953) · Zbl 0051.32101
[11] Bellman, R; Cooke, K.L, Asymptotic behavior of solutions of differential-difference equations, memoirs am. math. soc. no. {\bf35}, (1959) · Zbl 0115.30102
[12] Hale, J.K, Linear functional-differential equations with constant coefficients, Cont. diff. eqs, 2, 291-317, (1963) · Zbl 0143.30702
[13] Shimanov, S.N, On the theory of linear differential equations with hereditary effects, Differencial’nye uravneniia, 1, 102-116, (1965), (Russian) · Zbl 0196.46201
[14] Cooke, K.L, Some recent work on functional-differential equations, (), 27-48 · Zbl 0175.15002
[15] Strauss, A; Yorke, J.A, Perturbation theorems for ordinary differential equations, J. diff. eqs, 3, 15-30, (1967) · Zbl 0189.38701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.